Table of Contents Author Guidelines Submit a Manuscript
International Journal of Antennas and Propagation
Volume 2018, Article ID 5765913, 10 pages
https://doi.org/10.1155/2018/5765913
Research Article

Parabolic Equation Accumulated Split Error and Its Correction Method for Tropospheric Radio Propagation

1School of Zhengzhou Information Science and Technology Institute, Zhengzhou, China
2University of Zhengzhou, Zhengzhou, China
3China Research Institute of Radio Wave Propagation, Xinxiang, China

Correspondence should be addressed to Xiaoyan Du; moc.361@83103831751

Received 22 October 2017; Accepted 21 January 2018; Published 2 April 2018

Academic Editor: Sotirios K. Goudos

Copyright © 2018 Peipei Wei et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Peipei Wei, Xiaoyan Du, Xinwei Hu, and Changyin Jiang, “Parabolic Equation Accumulated Split Error and Its Correction Method for Tropospheric Radio Propagation,” International Journal of Antennas and Propagation, vol. 2018, Article ID 5765913, 10 pages, 2018. https://doi.org/10.1155/2018/5765913.